Renormalizable SU(5) completions of a Zee-type neutrino mass model

Kumerički, Krešimir and Mede, Timon and Picek, Ivica (2018) Renormalizable SU(5) completions of a Zee-type neutrino mass model. Physical Review D, 97 (5). pp. 55012-16. ISSN 1550-7998

PDF - Published Version
Language: English

Download (293kB) | Preview


We explore the potential of a selected model of radiative neutrino masses to be implemented in a renormalizable SU(5) unification framework. The Zee-type model under consideration uncovers the SU(5) representations in which the new fields are embedded and which may contain also other light states leading to the unification of gauge couplings. We perform an exhaustive search which reveals specific patterns of new states and demonstrate that such patterns are consistent with a general choice of relevant scalar potential. It turns out that all of the specific scenarios which lead to successful unification include the colored scalars testable at the LHC.

Item Type: Article
Keywords: grand unified models, neutrinos
Date: 2018
Number of Pages: 16
Subjects: NATURAL SCIENCES > Physics
Additional Information: © 2018 American Physical Society. Received 12 January 2018; published 7 March 2018.
Divisions: Faculty of Science > Department of Physics
Project code: IP-2013-11-8799, IP-2016-06-4418, KK.
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 17 May 2018 13:22
Last Modified: 17 May 2018 13:22

Actions (login required)

View Item View Item